# SDR 2022FA0000220

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: General aviation
- Aircraft: N883AL
- Make and model: Skrsky S76C
- Aircraft serial: 760677
- Aircraft time: 9,247 hours, 13,019 cycles
- Engine: Tmeca ARRIEL2S2
- Engine time: 6,706 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: None
- Part number: 0292950780
- Part serial: 2670
- Condition: Leaking
- Location: Engine #2
- Part time: 7,405 hours, 5,910 cycles
- Component: Engine, Tmeca, ARRIEL2S2
- Component part number: 0292005450
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM ARA THERE WAS A STRONG SMELL OF FUEL. ALL CREW MEMBERS
SMELLED IT. RTB AND SHUT DOWN.
